Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Hematology
Volume 2016, Article ID 7362791, 3 pages
http://dx.doi.org/10.1155/2016/7362791
Case Report

Fludarabine Treatment of Patient with Chronic Lymphocytic Leukemia Induces a Digital Ischemia

1Tepecik Education and Research Hospital, Internal Medicine Clinic, Izmir, Turkey
2Dortyol Public Hospital, Hatay, Turkey
3Tepecik Education and Research Hospital, Hematology, Izmir, Turkey

Received 24 July 2016; Revised 27 September 2016; Accepted 16 October 2016

Academic Editor: Massimo Gentile

Copyright © 2016 Utku Erdem Soyaltin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. J. Decross and D. M. Sahasrabudhe, “Paraneoplastic Raynaud's phenomenon,” The American Journal of Medicine, vol. 92, no. 5, pp. 571–572, 1992. View at Publisher · View at Google Scholar · View at Scopus
  2. E. Poszepczynska-Guigné, M. Viguier, O. Chosidow, B. Orcel, J. Emmerich, and L. Dubertret, “Paraneoplastic acral vascular syndrome: epidemiologic features, clinical manifestations, and disease sequelae,” Journal of the American Academy of Dermatology, vol. 47, no. 1, pp. 47–52, 2002. View at Publisher · View at Google Scholar · View at Scopus
  3. A. J. DeCross and D. M. Sahasrabudhe, “Paraneoplastic raynaud'sphenomenon,” American Journal of Medicine, vol. 5, pp. 571–572, 1992. View at Google Scholar
  4. M. Kohli and R. M. Bennett, “Raynaud's phenomenon as a presenting sign of ovarian adenocarcinoma,” Journal of Rheumatology, vol. 22, no. 7, pp. 1393–1394, 1995. View at Google Scholar · View at Scopus
  5. F. J. Woei-A-Jin, J. T. Tamsma, L. V. Khoe, W. C. den Hartog, J. J. Gerritsen, and A. Brand, “Lymhoma—associated paraneoplastic digital ischemia,” Annals of Hematology, vol. 93, no. 2, pp. 355–357, 2014. View at Publisher · View at Google Scholar
  6. D. Ashok, “Paraneoplastic Raynaud's phenomenon and digital ischaemia as a presenting feature of underlying malignancy,” The Internet Journal of Rheumatology, vol. 3, no. 2, pp. 1–5, 2006. View at Google Scholar
  7. P. Priollet, M. Vayssairat, and E. Housset, “How to classify Raynaud's phenomenon. Long-term follow-up study of 73 cases,” The American Journal of Medicine, vol. 83, no. 3, pp. 494–498, 1987. View at Publisher · View at Google Scholar · View at Scopus
  8. L. M. Taylor Jr., G. M. Baur, and J. M. Portter, “Finger gangrene caused bysmall artery occlusive disease,” Annals of Surgery, vol. 193, pp. 543–561, 1981. View at Google Scholar
  9. R. H. Andrasch, E. J. Bardana Jr., J. M. Porter, and B. Pirofsky, “Digital ischemia and gangrene preceding renal neoplasm. An association with sarcomatoid adenocarcinoma of the kidney,” Archives of Internal Medicine, vol. 136, no. 4, pp. 486–488, 1976. View at Publisher · View at Google Scholar · View at Scopus
  10. P. D. L. Maurice, “Ovarian carcinoma and digital ischaemia,” Clinical and Experimental Dermatology, vol. 21, no. 5, pp. 381–382, 1996. View at Publisher · View at Google Scholar · View at Scopus
  11. E. M. Sophie, “Bleomycin-Induced raynaud's phenomenon after single-dose exposure: risk factors and treatment with intravenous iloprost infusion,” Journal of Clinical Oncology, vol. 31, no. 4, pp. e51–e52, 2013. View at Google Scholar
  12. S. W. Hansen and N. Olsen, “Raynaud's phenomenon in patients treated with cisplatin, vinblastine, and bleomycin for germ cell cancer. Measurement of vasoconstrictor response to cold,” Journal of Clinical Oncology, vol. 7, no. 7, pp. 940–942, 1989. View at Google Scholar · View at Scopus
  13. C. C. Berger, C. Bokemeyer, M. Schneider, M. A. Kuczyk, and H.-J. Schmoll, “Secondary Raynaud's phenomenon and other late vascular complications following chemotherapy for testicular cancer,” European Journal of Cancer, vol. 31, no. 13-14, pp. 2229–2238, 1995. View at Publisher · View at Google Scholar · View at Scopus
  14. C. C. Kuhar, T. Mesti, and B. Zakotnik, “Digital ischemic events related to gemcitabine: report of two cases and a systematic review,” Radiology and Oncology, vol. 44, no. 4, pp. 257–261, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. S. D. Fossa, G. Lehne, K. Heimdal et al., “Clinical and biochemical long term toxicity after postoperative cisplatin-based chemotherapy in patients with low-stage testicular cancer,” Oncology, vol. 52, pp. 300–305, 1995. View at Google Scholar
  16. J. T. Hartmann, C. Kollmannsberger, L. Kanz, and C. Bokemeyer, “Platinum organ toxicity and possible prevention in patients with testicular cancer,” International Journal of Cancer, vol. 83, no. 6, pp. 866–869, 1999. View at Google Scholar · View at Scopus